# SDR DALA2020040602154

- Difficulty date: April 1, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 80,419 hours, 14,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NOSE WHEEL WELL LH VERTICAL REPAIRED STIFFENER HOLE NOT IN GAGE.HOLE SIZE:0.312"X0.270"AND LARGER THAN FIRST OVERSIZE 0.263". REPAIRED PER ERA 586073-14 (LP 1543089)
